« Previous Page
If you take a medicine that might cause bleeding as a side effect, watch for signs of internal or abnormal bleeding. This medicine might be a blood thinner like aspirin or warfarin (such as Coumadin).
or other emergency services right away if you have:
Call your doctor now or seek immediate medical care if you have:
After an injury
If you are injured, apply pressure to stop the bleeding. Realize that it
will take longer than you are used to for the bleeding to stop. If you can't get the bleeding to stop, call your doctor.
ByHealthwise StaffPrimary Medical ReviewerE. Gregory Thompson, MD - Internal MedicineMartin J. Gabica, MD - Family MedicineSpecialist Medical ReviewerJeffrey S. Ginsberg, MD - Hematology
Current as ofJanuary 27, 2016
Current as of:
January 27, 2016
E. Gregory Thompson, MD - Internal Medicine
& Martin J. Gabica, MD - Family Medicine & Jeffrey S. Ginsberg, MD - Hematology
To learn more about Healthwise, visit Healthwise.org.
© 1995-2016 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.